... twitching on hand and leg. Stopped about a week ago but twitching continues. Can’t get into Neurologist for two months. Anyone have this? Did it stop once you stopped the medication? Very frightened of this
Was on amitriptyline 10mg for almost two years for pelvic pain. Lip started twitching and some...
Question posted by Twanner on 4 Nov 2021
Last updated on 4 November 2021 by Silimus
It should subside very soon. The withdrawal is hard even for 10mg. I take 20mg for back pain and have done for almost 2 years. I get really jerky and twitchy when I miss a dose. Speak to the doctor. I do not think this is anything to be concerned about, especially on a dose as low as 10mg. I believe the max dose is like 150-180mg. More when it was used for depression.
Good luck. Dont worry, its such a tiny dose!
- Amitriptyline uses and safety info
- Amitriptyline information for Healthcare Professionals (includes dosage details)
- Side effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.